Syndopa And Mutivitamin

3 Replies Updated



Conversation Starter

Comments Submitted Says:


my mom is taking syndopa plus 110 ,but doc says that she should not take any kind of vitamin tab while taking syndopa? is this true?because she is getting some prob of lack of vitamin.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
a. k. tiwari Says:

my wife taking syndopa 110. She is also taking cressor H, ecosprine , rosuvas 10mg and Gepride. She suffured brain haemorage 18 months back. She has following problems
increased constipation, leg pain, sensation in head, weekness and occasional instability despite bp and blood sugar being in reasonable control.
Kindly advise, if the problem is because of syndopa or rosuvas or both and what to do.


REPLYSHAREREPORT
Was this helpful?     0     0  
2
Angelina Says:

my dad is a diabetic and has diabatese neuropathy in his legs now cannot balance and stand as he wobbles> He has been a diabetic for abt 20 yrs. Of late, in Jan he was hospitalised for infection and while attending to him the docs said he has Parkinsons and prescribed him Syndopa Plus 3x a day as well as as Amantrel at night;. He is also on clpidogrel 1x a day as well as Januvia 1x a day, glynase and glycomet, also stamlo 5 for bp now stamlo10 as bp onwas going upto 180 now sometimes at 140 or of late 160 by 80> He takes a restyl .25 at night. But of late about two weeks he has been complaining of drowsiness during the day, sleepless nights and he has become even more slower as before the drugs h e would be able to use his left hand just slowed down sleepy all the time feet swell up amd bp sometimes on higher side. We live in Africa and dont have access to good docs. was wondering if coild be the side effects of medications . he seems to have the zest for living being dopey> hv read some side effects from the Amantrel capsule> pls help and advise as feel urgent to know the diagonosis

REPLYSHAREREPORT
Was this helpful?     0     1  
3
usha ochani Says:

my wife is using this tablet 1/2X3 a day since 13-10-11. Since 14-10-11 she is mostly vomiting after taking even liquids like juice,soup, etc.
My doctor said yesterday that she must use domstal with tablet. however the vomiting with each liquid intake continue.
My wife is to undergo brain MEI on 20-10-11 1700hrs local time.
pl. advice as to how to control vomiting.
Best Regards.

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

syndopa and ropark side effects
I take syndopa plus 125 mg half tablet 4 times a day and ropark 0.5 mg twice a day. i have severe musle pains in lower t... 1 reply
syndopa cr and plus tablet
My father (76 years) is suffering from imbalance during walking. So his neurologist prescribed a syndopa CR (125 mg) tab... 1 reply
Taking Syndopa, Premipex and Pacitane
I was on the following medication: Syndopa, Premipex and Pacitane. I stopped for a year and a half, then restarted. What...
Syndopa Cr
what is the difference between Syndopa CR & Syndopa Plus? ## It is requested to let me know the side effects of Synd... 4 replies
Syndopa 125 side effects
my friend is suffering Parkinson disease from 5 years.he is taking syndopa 125 mg with the combination of lopark. Is the... 2 replies
syndopa plus SIDE EFFECTS
my mom has started syndopa plus (2x1/2 tablets/day for 7 days followed by 3x1/2 tablets/day) 3 days back. She is diagnos... 2 replies
Syndopa plus with sleeping medication
My right hand shakes. pain when I stretch my right hand vertically. I take a sleeping tablet daily 0.25mg. My doctor pre... 2 replies
Syndopa Plus
PL. LET ME KNOW THE SIDE EFFECTS OF THIS MEDICINE. ## Syndopa Plus contains the active ingredients Carbidopa + Levodopa.... 2 replies
syndopa side eff
My mother taking a syndopa 110 wat side effect plz tell me ## The NIH lists the typical side effects as possibly includi... 1 reply
Syndopa Cr 125
PLease let me know why this medicine to be taken for a Parkinsons Patient.What are the side effects. ## Hello sir am usi... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 October 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA